# SDR SWAA2022031068036

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LH AFT FLOOR PNL CAP STRIP IS CRACKED / REMOVED DAMAGED FLOOR PNL CAP STRIP; LOCATED AND DRILLED AND INSTALLED NEW CAP STRIP IAW DWG 453A2611 89282U 07JUN19
